Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2016, 3:09 PM EDT for Rockdale County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2016, 3:09 PM EDT (19:09 UTC)
- Expired
- Aug 7, 2016, 3:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Rockdale County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 901 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
746
WWUS82 KFFC 071909
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT SUN AUG 7 2016
GAZ045-046-071945-
DEKALB GA-ROCKDALE GA-
309 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB AND ROCKDALE
COUNTIES UNTIL 345 PM EDT...
AT 309 PM EDT...A STRONG THUNDERSTORM WAS OVER LITHONIA...OR NEAR
CONYERS...MOVING SOUTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...LITHONIA...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES...MILSTEAD...PANOLA MOUNTAIN STATE PARK...BIG HAYNES CREEK
PARK... ARABIA MOUNTAIN...REDAN AND MAGNET.
LAT...LON 3381 8411 3378 8408 3377 8406 3375 8403
3379 8398 3375 8392 3372 8392 3371 8391
3371 8393 3369 8392 3365 8393 3354 8403
3365 8420
TIME...MOT...LOC 1909Z 298DEG 6KT 3371 8407
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:45 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 7, 1:45 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 145 PM EDT SUN AUG 7 2016 .Update... No changes have been made to the forecast. Updated to change to afternoon wording. 41 .PREV DISCUSSION... /issued 438 AM EDT SUN AUG 7 2016/ ..INCREASING THREAT FOR ISOLATED FLOODING ACROSS NORTH AND CENTRAL GEORGIA FROM EXPECTED PERIODS OF SHOWERS AND STORMS THROUGH THE UPCOMING WEEK... SHORT TERM /Today through Monday/... The latest surface analysis over the SE states shows surface front continuing to sag southward through the Tennessee valley and into North GA. Meanwhile...a weak area of low pressure continues along the gulf coast and into Northern Florida. The combination of these two features will be the focus for the short term forecast. By this afternoon...the aforementioned front will push into North GA but more importantly...deep layer moisture will return as well with precipitable water values increasing to over 2.3 inches. CAPE values look to be maximized in roughly this same area from CSG to to ATL and Blue ridge and points northward. This should lead to numerous showers and thunderstorms for most of the area today. Although there will be at least some movement to the storms compared to previous days...high moisture content and boundary interactions could still lead to isolated flooding issues. Likewise...although mid level temps remain quite warm...cannot rule out a strong or even severe storm given the strong precipitation loading possible with storms today. Some of the mid level drier air that will be over central GA today moves over the ATL area for Monday. Despite this...dont believe this will impact rain chances as precipitable water values only fall from well over 2 inches to around 1.8 inches which is still above climo values. Have gone likely for all areas with same flooding concerns as today and the continued small threat for strong storms. Deese LONG TERM /Monday Night through Saturday/... The broad low pressure system centered just west of the CWA should stagnate through the vast majority of the fcst period allowing for an abnormally moist and tropical airmass with PWATs in 2.2-2.4 inch range each day. Main threat with this regime will be an elevated risk of flooding due to highly efficient precip. See hydrology section below for more details. Have also issued a Hydrologic Outlook accordingly. Aside from the flood threat from expected rounds of showers and thunderstorms...hydrometeor loading aiding any downdrafts will also pose a threat for wet microbursts and strong to damaging winds. Even showers could generate decent sfc outflow winds. Overall...have gone with likely pops nearly each day and chance overnight...while the only sign of a shift in the environment looks to be near Saturday when guidance indicates a more westward progression and dampening of the low. Temps should be similar each day with below normal highs and above normal lows given the aforementioned environment and ample diurnal cloud coverage/precip development. Baker HYDROLOGY... An abnormally moist and tropical airmass will persist through the upcoming week allowing for expected rounds of showers and thunderstorms each day. Resultant storm total rainfall of 3 to 6 inches is expected with locally higher amounts possible across portions of north and central Georgia. Despite the current drought conditions across the area...such amounts and locally heavy downbursts from any isolated shower or thunderstorm could pose a flood threat in both rural or urban areas...including runoff affecting stream flow in creeks and rivers. A Hydrologic Outlook has been issued accordingly for the enhanced risk of flooding. Baker .AVIATION... 18Z UPDATE... Convection will continue to develop across the taf sites this afternoon and last into the evening. Stratus expected to move into the area from the east after 08z tonight. Should be mainly mvfr with some potential for ifr. Winds variable to mostly west this afternoon and evening...becoming east after 00z. //ATL CONFIDENCE...18Z UPDATE... Medium on winds. medium to high on remaining elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 94 73 88 72 / 60 60 70 50 Atlanta 93 75 88 73 / 60 60 70 50 Blairsville 86 69 84 69 / 70 60 60 50 Cartersville 92 73 89 73 / 60 60 60 50 Columbus 95 76 91 75 / 60 60 70 40 Gainesville 91 73 86 72 / 60 60 70 50 Macon 95 75 90 74 / 50 50 70 40 Rome 92 73 90 74 / 60 60 60 50 Peachtree City 93 73 89 73 / 60 60 70 40 Vidalia 94 75 90 74 / 40 40 70 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....Baker AVIATION...41
Hazardous weather outlook, Aug 7, 10:40 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 AM EDT SUN AUG 7 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1040 AM EDT SUN AUG 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EVENING...MOST SO OVER NORTH AND WEST CENTRAL GEORGIA. DUE TO THE ABNORMALLY MOIST AIRMASS...STRONG DOWNBURST WINDS AND ISOLATED FLOODING FROM HEAVY RAINFALL ARE THE MAIN THREATS. A FEW STORMS WILL BECOME STRONG...AND POSSIBLY SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE ABNORMALLY MOIST AND TROPICAL AIRMASS WILL REMAIN IN PLACE THROUGH THE WEEK...ALLOWING FOR ROUNDS OF SHOWERS AND THUNDERSTORMS EACH DAY. STRONG DOWNBURST WINDS AND ISOLATED FLOODING WILL REMAIN THE PRIMARY THREATS. A HYDROLOGIC OUTLOOK HAS BEEN ISSUED WITH MORE DETAILS CONCERNING THE ENHANCED RISK OF FLOODING GIVEN THIS AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 7, 2:14 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT SUN AUG 7 2016
GAZ056-068-070-071845-
SPALDING GA-PIKE GA-LAMAR GA-
214 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SPALDING...NORTHEASTERN
PIKE AND LAMAR COUNTIES UNTIL 245 PM EDT...
AT 214 PM EDT...A STRONG THUNDERSTORM WAS OVER MILNER...OR NEAR
BARNESVILLE...MOVING SOUTHEAST AT 15 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...BARNESVILLE...ZEBULON...MILNER...WILLIAMSON...ORCHARD
HILL... MEANSVILLE...ALDORA...EAST GRIFFIN...CHAPPEL
MILL...REDBONE...HIGHLAND
MILLS...JOHNSTONVILLE...GOGGINS...PIEDMONT...ROVER...EXPERIMENT AND
LIBERTY HILL.
LAT...LON 3316 8443 3332 8425 3322 8412 3320 8412
3320 8410 3315 8404 3295 8404 3295 8405
3293 8406 3293 8412 3299 8412 3299 8423
3300 8428
TIME...MOT...LOC 1814Z 320DEG 13KT 3314 8420Special weather statement, Aug 7, 2:15 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT SUN AUG 7 2016
GAZ015-071845-
LUMPKIN GA-
215 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR LUMPKIN COUNTY UNTIL 245 PM
EDT...
AT 215 PM EDT...A STRONG THUNDERSTORM WAS NEAR DAHLONEGA...MOVING
SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...AURARIA...GARLAND AND NIMBLEWILL.
LAT...LON 3450 8384 3446 8389 3446 8391 3447 8391
3447 8393 3445 8392 3442 8398 3446 8410
3447 8410 3447 8411 3450 8415 3459 8418
3466 8398
TIME...MOT...LOC 1815Z 335DEG 7KT 3457 8405Special weather statement, Aug 7, 2:35 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT SUN AUG 7 2016
GAZ078-071900-
HARRIS GA-
235 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS COUNTY UNTIL
300 PM EDT...
AT 235 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAMILTON...MOVING
SOUTHWEST AT 20 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...WAVERLY HALL...CATAULA...MULBERRY GROVE...FORTSON AND
ELLERSLIE.
LAT...LON 3284 8482 3273 8468 3272 8468 3270 8470
3268 8470 3258 8478 3258 8491 3261 8491
3261 8507 3263 8509 3263 8508 3264 8510
3265 8509
TIME...MOT...LOC 1835Z 042DEG 16KT 3273 8481Special weather statement, Aug 7, 2:44 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT SUN AUG 7 2016
GAZ045-071915-
DEKALB GA-
244 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 315 PM EDT...
AT 244 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINE LAKE...OR 7 MILES
EAST OF DECATUR...MOVING SOUTHEAST AT 15 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DECATUR...CLARKSTON...STONE MOUNTAIN...AVONDALE
ESTATES...LITHONIA...PINE LAKE...TUCKER...DRUID HILLS...NORTH
DECATUR...CANDLER-MCAFEE...NORTH DRUID HILLS...BELVEDERE
PARK...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...REDAN... LA
VISTA...SCOTTDALE AND PANTHERSVILLE.
LAT...LON 3390 8423 3387 8420 3385 8416 3378 8408
3377 8406 3375 8403 3372 8406 3362 8411
3364 8416 3364 8417 3365 8422 3363 8423
3382 8434
TIME...MOT...LOC 1844Z 324DEG 13KT 3374 8417Special weather statement, Aug 7, 2:52 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT SUN AUG 7 2016
GAZ068-069-071930-
UPSON GA-PIKE GA-
252 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UPSON AND SOUTHERN PIKE
COUNTIES UNTIL 330 PM EDT...
AT 252 PM EDT...A STRONG THUNDERSTORM WAS NEAR MEANSVILLE...OR NEAR
ZEBULON...MOVING SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...ZEBULON...MOLENA...MEANSVILLE...THE ROCK...SUNSET
VILLAGE... LINCOLN PARK...CREST...LIFSEY
SPRINGS...ATWATER...SUNNYSIDE...HILLTOP... HANNAHS MILL AND REDBONE
CROSSROADS.
LAT...LON 3315 8441 3311 8425 3304 8425 3303 8427
3299 8427 3299 8418 3278 8429 3299 8451
TIME...MOT...LOC 1852Z 297DEG 9KT 3304 8439Special weather statement, Aug 7, 3:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT SUN AUG 7 2016
GAZ045-046-071945-
DEKALB GA-ROCKDALE GA-
309 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB AND ROCKDALE
COUNTIES UNTIL 345 PM EDT...
AT 309 PM EDT...A STRONG THUNDERSTORM WAS OVER LITHONIA...OR NEAR
CONYERS...MOVING SOUTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...LITHONIA...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES...MILSTEAD...PANOLA MOUNTAIN STATE PARK...BIG HAYNES CREEK
PARK... ARABIA MOUNTAIN...REDAN AND MAGNET.
LAT...LON 3381 8411 3378 8408 3377 8406 3375 8403
3379 8398 3375 8392 3372 8392 3371 8391
3371 8393 3369 8392 3365 8393 3354 8403
3365 8420
TIME...MOT...LOC 1909Z 298DEG 6KT 3371 8407The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Crawford | 36 min |
| Aug 6, 8:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Aug 6, 9:23 PM EDT | Special Weather Statement | FFC | Monroe | 22 min |
| Aug 6, 9:42 PM EDT | Special Weather Statement | FFC | Putnam | 33 min |
| Aug 6, 10:17 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Aug 7, 1:18 PM EDT | Special Weather Statement | FFC | Henry | 27 min |
| Aug 7, 1:20 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Aug 7, 1:32 PM EDT | Special Weather Statement | FFC | Muscogee | 28 min |
| Aug 7, 1:40 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Aug 7, 2:14 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 31 min |
| Aug 7, 2:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 7, 2:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Aug 7, 2:52 PM EDT | Special Weather Statement | FFC | Pike, Upson | 38 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 7, 3:32 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| Aug 7, 3:55 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 35 min |
| Aug 7, 4:43 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 7, 5:03 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Aug 7, 5:43 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Aug 7, 6:07 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Aug 7, 6:24 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Aug 7, 6:33 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 7, 7:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Aug 7, 7:28 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Aug 7, 7:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Aug 7, 7:57 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.